# SDR DXTA200702062

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,527 hours, 6,150 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ON SIC SIDE NEED TO BE PUMPED TO BE EFFECTIVE AFTER LANDING.  BLED BRAKE SYSTEM ON SIC SIDE IAW CH 32-42-00 OF CE 560 M.M.
